# SDR V0XD201604025079

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T73511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27, BETWEEN FS 1015 & 1031 IS CORRODED.  ACCOMPLISHED MAJOR REPAIR TO THE FLOORBEAM BY CUTTING OUT CORRODED SECTION, PERFORMING NDT, FABRICATING REPAIR PARTS & INSTALLING THEM IAW REO 670-53-00-029 REV A DATED 2010 08 31 & AMM 51-21-01, 20-70-00, SRM 51-42-21, 51-25-16, 51-21-11, 51-25-06, 51-42-06, 53-00-41 & 51-25-06.  NDT PERFORMED.
